# SDR UALA2012080904332

- Difficulty date: August 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,512 hours, 13,604 cycles
- Engine: Pwa PW4056
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 61618331
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAULT, SHUTDOWN SMELLED HOT.  APU AUTO SHUT DOWN SMELL HOT, NO ODOR NOTED BY MX IN CABIN.  REPLACED APU.
